# SDR 2003UALA00176

- Difficulty date: February 13, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 27,678 hours, 17,417 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE SKIN HAS EXCESSIVE MATERIAL LOSS 25 PERCENT, .036 ORIG . 027 AT DEEPEST AREA. STA 450 S25R AND STATION 435 4 IN BELOW LOWER AFT CORNER OF FORWARD CARGO DOOR CUTOUT. MAJOR REPAIR ACCOMPLISHMENT. INSTALLED REPAIR DOUBLER AND FILLER.
